# SDR ASAA2019072030224

- Difficulty date: July 20, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 37,073 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE TRANSITION PANEL FORWARD OF THE CARGO DOOR CUTOUT FROM STATION 727 TO 787 HAS NUMEROUS AREAS OF CORROSION. **AREAS MARKED IN RED**. GROUNDED - YES. REMOVED CORROSION RT AT STA 727-727G AND FROM STA 727H+10-787 IAW SRM 51-10-02. ORG MAT .040 IAW SRM 53-60-53-01-2. REMOVED .002. REMAINING .038. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2. ALODINED IAW SRM 51-20-01. PRIMED IAW AMM 51-21-72 AND MARKED BLEND OUT AREA IAW AMM 51-05-01-701. REMOVED CORROSION FROM RT STA 727G-727H+10 IAW SRM 51-10-02. ORG MAT .040 IAW SRM 53-60-53-01-2. REMOVED .010 REMAINING .030 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-01-2. REMOVED DAMAGE AREA FROM STA 727G-727H+10 IAW SRM 53-00-53-2R-5. MAT ID .040 IAW 53-60-53-01-2. FABRICATED NEW SECTION IAW SRM 53-00-53-2R-5. ALODINED IAW SRM 51-20-01. PRIMED IAW AMM 51-21-72 AND INSTALLED NEW IAW 51-40-02.
